| Model Number |
DFT015 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during a cataract extraction with intraocular lens (iol) implant procedure, a defective iol was noted and the iol was not implanted.Additional information has been requested.